Re the constipation, yes please contact the oncology ward because there are special "movers" that they can prescribe or tell you about. Sometimes ordinary anti constipation medicines have other effects when you are on chemo...the constipation is also normal...sorry! same with the pain and/or nausea ask them for medicine to help.
A small tip I given was to have a packet of biscuits -like rich tea...something bland and a bottle of water by the bed. Before you even think about sitting up, eat a biscuit and sip some water. It will ease any sick feeling and help the stomach....It MAY be that the pains in his stomach are something simple like not eating? That is why I said eat anything you can manage because the digestion mechanism needs to keep churning on (the idea of "proper food" goes out the door for a while)....it will help the constipation too as will drinking water.
Please keep in touch while you are with him if you need more help...we will do what we can. Chin up